Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 14, NWS Topeka, KS

June 13, 2010Jefferson County, Shawnee County, Kansas

NWS Topeka, KS issued this tornado warning at Jun 13, 2010, 11:26 PM CDT for Jefferson County, Shawnee County, Kansas. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 11:26 PM CDT (04:26 UTC)
Expired
Jun 13, 2010, 11:45 PM CDT
In force
19 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Jefferson County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 58 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 11:30 PM CDTTSTM WND DMG1 S Topeka, KSA LARGE OAK TREE WAS UPROOTED NEAR 21ST AVE AND KANSAS AVE. TIME WAS ESTIMATED FROM RADAR.
Jun 13, 11:30 PM CDTTSTM WND GST 831 S Topeka, KSSTORM CHASER MEASURED 83 MPH WIND GUST
Jun 13, 11:36 PM CDTTSTM WND GST 70Topeka, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 9:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1787 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WFUS53 KTOP 140426
TORTOP
KSC087-177-140445-
/O.NEW.KTOP.TO.W.0014.100614T0426Z-100614T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1126 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 1145 PM CDT

* AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR CENTRAL TOPEKA...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTHEASTERN TOPEKA...
  TECUMSEH...
  GRANTVILLE...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 179 AND 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO MAKING IT NEARLY IMPOSSIBLE
TO SEE. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY
BE TOO LATE TO GET TO A SAFE PLACE.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3905 9549 3902 9550 3899 9570 3905 9574
      3922 9548
TIME...MOT...LOC 0426Z 248DEG 29KT 3905 9567

$$

BARJENBRUCH
3 follow-up statements
163 
WWUS53 KTOP 140434
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT SUN JUN 13 2010

KSC087-177-140445-
/O.CON.KTOP.TO.W.0014.000000T0000Z-100614T0445Z/
JEFFERSON-SHAWNEE-
1134 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL SHAWNEE AND SOUTHWESTERN JEFFERSON COUNTIES...

AT 1129 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A 
TORNADO.  NATIONAL WEATHER SERVICE EMPLOYEES REPORTED A POSSIBLE 
FUNNEL CLOUD OVER EAST CENTRAL TOPEKA. THIS FUNNEL CLOUDE IS MOVING 
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
EASTERN TOPEKA.
GRANTVILLE.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 180 AND 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO MAKING IT NEARLY IMPOSSIBLE
TO SEE. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY
BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3905 9549 3902 9550 3900 9565 3907 9569
      3920 9548
TIME...MOT...LOC 0433Z 248DEG 29KT 3907 9560

$$

BARJENBRUCH
576 
WWUS53 KTOP 140437
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1137 PM CDT SUN JUN 13 2010

KSC087-177-140445-
/O.CON.KTOP.TO.W.0014.000000T0000Z-100614T0445Z/
JEFFERSON-SHAWNEE-
1137 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL SHAWNEE AND SOUTHWESTERN JEFFERSON COUNTIES...

AT 1134 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A 
TORNADO.  AT 1130 PM CDT...NATIONAL WEATHER SERVICE EMPLOYEES 
REPORTED A POSSIBLE FUNNEL CLOUD OVER EAST CENTRAL TOPEKA. THIS AREA 
OF STRONG ROTATION IS NOW LOCATED NEAR TECUMSEH...OR 7 MILES EAST OF 
DOWNTOWN TOPEKA...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EAST CENTRAL SHAWNEE AND SOUTHWESTERN JEFFERSON
COUNTIES...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 182 AND 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO MAKING IT NEARLY IMPOSSIBLE
TO SEE. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY
BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3905 9550 3902 9550 3900 9559 3901 9561
      3907 9565 3917 9549 3905 9549
TIME...MOT...LOC 0436Z 257DEG 31KT 3906 9555

$$

BARJENBRUCH
269 
WWUS53 KTOP 140441
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1141 PM CDT SUN JUN 13 2010

KSC087-177-140450-
/O.EXP.KTOP.TO.W.0014.000000T0000Z-100614T0445Z/
JEFFERSON-SHAWNEE-
1141 PM CDT SUN JUN 13 2010

...THE TORNADO WARNING FOR EAST CENTRAL SHAWNEE AND SOUTHWESTERN
JEFFERSON COUNTIES WILL EXPIRE AT 1145 PM CDT...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 182 AND 188.

AT 1140 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
ROTATION HAD WEAKENED AND NO LONGER APPEARED CAPABLE OF PRODUCING 
TORNADOES...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. DAMAGING 
WINDS TO 70 MPH WILL CONTINUE TO BE POSSIBLE OVER THE AREA...AND A 
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

LAT...LON 3905 9550 3902 9550 3900 9559 3901 9561
      3907 9565 3917 9549 3905 9549
TIME...MOT...LOC 0440Z 257DEG 31KT 3907 9551

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 13, 6:54 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 13, 6:54 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
654 PM CDT SUN JUN 13 2010

.UPDATE...

MLCAPE STILL NEAR 1000J/KG AND MODEST 0-6KM BULK SHEAR AROUND
35KTS STORMS OVER NORTH CENTRAL KANSAS THIS EVENING. BUT...TSRA HAVE
BEEN PULSY AND SUB-SEVERE THUS FAR. WILL THEREFORE ALLOW THE SVR
THUNDERSTORM WATCH OVER NORTH CENTRAL KS TO EXPIRE AT 00Z / 7PM
CDT. FOCUS TURNS TO HEAVY RAIN EVENT SETTING UP OVERNIGHT.
ALTHOUGH NEAR-TERM FORECAST MODELS HAVING A TOUGH TIME RESOLVING
MESOSCALE DETAILS...13/18Z NAM HAS A DECENT HANDLE ON NEAR-TERM
ENVIRONMENTAL CHARACTERISTICS...AND RESOLVES TSRA AREAS ACROSS
BOTH NORTH CENTRAL...AND EXPANDING IN SOUTH CENTRAL KS. TWO SWATHS
OF HIGH QPF POSSIBLE TONIGHT...AGAIN ACROSS NORTH CENTRAL...AND
THE SECOND OVER EAST CENTRAL KS WHERE ROBUST CONVECTION IN SC KS
THROUGH THE TX PANHANDLE WILL LIFT INTO OVERNIGHT. GOING FF WATCH
WILL REMAIN INTACT.

LUNDE

&&

.AVIATION...

FOR THE 00Z TAFS...VFR CONDITIONS START THE PERIOD...BEFORE FOCUS
QUICKLY SHIFTS TO CONVECTION OVERNIGHT. TSRA WILL IMPACT MHK
FIRST NEAR 04Z...AND HAVE ENOUGH CONFIDENCE TO INCLUDE TEMPO GROUP
WITH THIS ISSUANCE. TOP/FOE TIMING STILL A BIT IN QUESTION...AND
PREFER MORE TIME TO WATCH ON-GOING CONVECTION EVOLVE BEFORE
INSERTING TSRA MENTION. SHOULD SEE TSRA THERE NEAR 06Z
THOUGH...AND WILL AMEND AS APPROPRIATE. LINGERING SHRA WITH MVFR
CIGS AFTER SUNRISE THROUGH THE LATE MORNING...IMPROVING TO VFR
THEREAFTER. FRONT WILL SHIFT SOUTH MONDAY...SO EXPECT WIND FIELD
TO SHIFT TO THE NW BY MID-MORNING.

LUNDE

&&

.PREV DISCUSSION... /ISSUED 336 PM CDT SUN JUN 13 2010/

DISCUSSION...
TRYING TO FIGURE OUT THE EVOLUTION OF THE NEXT ROUND OF CONVECTION
IS THE MAIN PROBLEM. 20Z WATER VAPOR CONTINUES TO SHOW AN UPPER
CLOSED LOW OVER THE CENTRAL ROCKIES WITH SOUTHWEST FLOW ACROSS THE
PLAINS. AT THE SFC...OUTFLOW FROM THE MORNING CONVECTION MOVED INTO
NORTHERN OK WHICH HAS MASKED THE SYNOPTIC COLD FRONT.

THERE ARE TWO AREAS OF CONCERN FOR CONTINUED THUNDERSTORM
DEVELOPMENT. FIRST IS THE OLD OUTFLOW BOUNDARY ACROSS SOUTHEAST KS.
THE SECOND IS BACK WEST WHERE LOW LEVEL CONVERGENCE BETWEEN THE MESO
HIGH AND SYNOPTIC FRONT ARE KICKING OFF NEW STORMS AS WELL. WITH THE
OUTFLOW PUSHING SOUTH...THE MODELS SEEM TO HAVE SHIFTED THE HEAVIER
CONVECTION ACROSS SOUTHERN AND CENTRAL KANSAS. HOWEVER THINK THAT
HEAVY RAINS ARE STILL POSSIBLE ACROSS NORTHERN KS WITH CONVECTIVE
INITIATION OCCURRING OVER THE TX PANHANDLE ONCE AGAIN TODAY. MODEL
PROGS STILL SHOW VERY HIGH MOISTURE WITH PWS AROUND 2 INCHES.
BECAUSE OF THIS WILL KEEP THE FLASH FLOOD WATCH IN TACT. IF IN FACT
THE HEAVIER CONVECTION LOOKS TO TAKE A SOUTHERLY TRACK...THE NEXT
SHIFTS MAY BE ABLE TO TRIM SOME OF THE NORTHERN COUNTIES AWAY.
COOLER TEMPS FROM THE MORNING CONVECTION HAVE LIMITED INSTABILITY
ACROSS CENTRAL KS THROUGH THE EARLY AFTERNOON. 19Z RUC ANALYSIS
SUGGESTS MUCAPE OF 500 TO 1000 J/KG WITH CIN GREATER THAN 50 J/KG.
HOWEVER THERE IS FINALLY SOME DECENT INSOLATION ACROSS CENTRAL KS
AND THE AIRMASS COULD DESTABILIZE MORE OVER THE NEXT FEW HOURS. DEEP
LAYER SHEAR IS BETTER THIS AFTERNOON FOR ORGANIZED UPDRAFTS AND
THERE IS THE POTENTIAL FOR SOME STORMS TO BE SEVERE INTO THE EARLY
EVENING.

REMNANT PRECIP IS ANTICIPATED TO BE MOVING ACROSS EAST CENTRAL KS
THROUGH MONDAY MORNING. THEN THERE SHOULD BE ANOTHER BREAK IN THE
RAIN UNTIL LATE MONDAY NIGHT AND TUESDAY WHEN THE NAM AND GFS
INDICATE A WEAK WAVE OR PERHAPS AN MCV LIFTING NORTHEAST ACROSS EAST
CENTRAL KS. HELD ONTO SOME CHANCE POPS INTO TUESDAY MORNING BECAUSE
OF THIS AS THE UPPER TROUGH AXIS REMAINS TO THE WEST OF THE FORECAST
AREA UNTIL TUESDAY AFTERNOON. TEMPS FOR MONDAY AND TUESDAY ARE
FORECAST TO BE A LITTLE MORE MILD DUE TO THE PRECIP CHANCES AND
NORTHERLY WINDS EVENTUALLY OVERSPREADING THE FORECAST AREA.

FOR TUESDAY NIGHT THROUGH THURSDAY THINK THERE WILL BE A BREAK IN
THE PRECIP AS BROAD MID LEVEL RIDGING DEVELOPS WITH NO OBVIOUS SFC
FEATURE TO FOCUS WEATHER. ONE THING TO WATCH IS POTENTIAL FOR
ELEVATED STORMS WITHIN RETURN FLOW ON THE BACK SIDE OF THE SFC RIDGE
FOR WEDNESDAY. HIGHS SHOULD TREND WARMER THROUGH THE PERIOD WITH
LOWER 90S BACK IN THE FORECAST BY THURSDAY.

THURSDAY NIGHT AND FRIDAY...MODELS PROG ANOTHER FRONTAL BOUNDARY
MOVING INTO THE AREA WITH MOISTURE ONCE AGAIN IN PLACE. THEREFORE
HAVE CONTINUED WITH CHANCES FOR PRECIP WITH THE HIGHER POPS ON
THURSDAY NIGHT WHEN THE FRONT IS SUPPOSE TO MOVE IN.

AFTER FRIDAY CONFIDENCE IN THE MODELS DECREASES WITH THE GFS KEEPING
ANY BOUNDARY NORTH OF THE AREA AND THE ECMWF BRINGING ANOTHER FRONT
THROUGH THE AREA. AFTER COORDINATION...INSERTED SOME LOW POPS FOR
SATURDAY NIGHT AND SUNDAY IN LINE WITH HPC GUIDANCE. HAVE KEPT TEMPS
PERSISTENT IN THE MID 80S TO LOWER 90S.

WOLTERS

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 4 PM
MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-
KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-
KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.

&&
Hazardous weather outlook, Jun 13, 9:47 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
947 PM CDT SUN JUN 13 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-150300-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
947 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO MOVE
ACROSS NORTH CENTRAL...NORTHEAST...AND EAST CENTRAL KANSAS TONIGHT
THROUGH MONDAY MORNING. THIS COULD CAUSE FLASH FLOODING AS WELL AS
RIVER FLOODING. THERE IS ALSO A THREAT FOR SEVERE WEATHER TONIGHT
AND OVERNIGHT...MAINLY ACROSS EAST CENTRAL AND NORTHEAST KANSAS.
STRONG GUSTY WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH SOME OF THE
STRONGER STORMS THAT MOVE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY...WITH
THE BETTER CHANCES MONDAY NIGHT AND TUESDAY MORNING ACROSS EAST
CENTRAL AND NORTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
TO THE NATIONAL WEATHER SERVICE IN TOPEKA.

SPOTTERS SOUTH OF A LINE FROM HOLTON TO JUNCTION CITY ARE
ENCOURAGED TO REPORT STRONG WINDS TO THE NATIONAL WEATHER SERVICE
IN TOPEKA.

In the hours before

Local storm report, Jun 13, 11:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1114 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLASH FLOOD      MANHATTAN               39.18N 96.57W
06/13/2010                   RILEY              KS   LAW ENFORCEMENT

            MULTIPLE ROADS FLOODED IN THE CITY OF MANHATTAN AND
            IMPASSIBLE. TWO WATER RESCUES BEING PERFORMED IN THE CITY
            WHERE CARS STALLED IN FLOOD WATERS.

&&

EPKL
Local storm report, Jun 13, 11:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1118 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     ESKRIDGE                38.86N 96.11W
06/13/2010  E60 MPH          WABAUNSEE          KS   TRAINED SPOTTER

            PEA SIZE HAIL ALSO REPORTED.

&&

EPKL
Local storm report, Jun 13, 11:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1119 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     FLASH FLOOD      4 E WILSEY              38.64N 96.60W
06/13/2010                   MORRIS             KS   TRAINED SPOTTER

            HELMICK ROAD...1400 ROAD, V AVENUE WEST OF 1400 ROAD
            FLOODED BY A FOOT OR MORE OF WATER. WATER FLOWING OVER
            ROADS MAKING THEM IMPASSABLE.

&&

GARGAN
Local storm report, Jun 13, 11:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1120 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND GST     1 WSW OSAGE CITY        38.63N 95.83W
06/13/2010  E75 MPH          OSAGE              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 13, 11:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1121 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      2 N ST. GEORGE          39.22N 96.42W
06/13/2010                   POTTAWATOMIE       KS   EMERGENCY MNGR

            FLUSH ROAD NORTH OF ST. GEORGE.

&&

BYRNE
Local storm report, Jun 13, 11:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1125 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND GST     W TOPEKA                39.05N 95.68W
06/13/2010  E60.00 MPH       SHAWNEE            KS   BROADCAST MEDIA

            AT LEAST 60MPH WINDS REPORTED BY KTKA.

&&

EPKL

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:14 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Morris, Ottawa46 min
Jun 13, 9:53 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Lyon, Morris, Riley and 1 more37 min
Jun 13, 10:11 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Morris, Ottawa, Riley and 1 more4 hr
Jun 13, 10:28 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Pottawatomie, Riley, Wabaunsee47 min
Jun 13, 10:53 PM CDTFlash Flood WarningTOPAnderson, Coffey, Douglas, Franklin, Geary, Jackson and 6 more4 hr
Jun 13, 11:02 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Jackson, Jefferson and 5 more43 min
Jun 13, 11:09 PM CDTRiver Flood WarningTOPLyon4 days
Jun 13, 11:09 PM CDTRiver Flood WarningTOPLyon34 hr
Jun 13, 11:23 PM CDTTornado WarningTOPJefferson, Shawnee22 min
Jun 13, 11:41 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Jackson, Jefferson and 2 more49 min
Jun 14, 2:09 AM CDTAreal Flood WarningTOPMorris9 hr
Jun 14, 2:34 AM CDTAreal Flood WarningTOPLyon9 hr
Jun 14, 3:41 AM CDTRiver Flood WarningTOPCoffey, Lyon5 days
Jun 14, 3:41 AM CDTRiver Flood WarningTOPFranklin17 hr
Jun 14, 3:41 AM CDTRiver Flood WarningTOPFranklin, Osage35 hr
Jun 14, 3:41 AM CDTRiver Flood WarningTOPLyon, Osage7 hr
Jun 14, 4:23 AM CDTRiver Flood WarningTOPDickinson16 hr
Jun 14, 4:23 AM CDTRiver Flood WarningTOPGeary6 hr
Jun 14, 3:13 PM CDTRiver Flood WarningTOPAnderson, Franklin17 hr

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.